PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 78 | 2 | 319-324
Tytuł artykułu

Bounds for the singular values of smooth kernels

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
78
Numer
2
Strony
319-324
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-12-03
poprawiono
1998-04-30
Twórcy
  • Department of Mathematics, National Tsing Hua University, Hsin Chu, Taiwan
autor
  • Department of Mathematics, National Tsing Hua University, Hsin Chu, Taiwan
Bibliografia
  • [1] S. L. Bljumin [S. L. Blyumin] and B. D. Kotljar [B. D. Kotlyar], Hilbert-Schmidt operators and the absolute convergence of Fourier series, Math. USSR-Izv. 4 (1970), 215-223.
  • [2] K. Fan, Maximum properties and inequalities for the eigenvalues of completely continuous operators, Proc. Nat. Acad. Sci. U.S.A. 37 (1951), 760-766.
  • [3] I. Fredholm, Sur une classe d'équations fonctionnelles, Acta Math. 27 (1903), 365-390.
  • [4] I. C. Gohberg and M. G. Krein, Introduction to the Theory of Linear Nonselfadjoint Operators, Transl. Math. Monographs, 18, Amer. Math. Soc., Providence, R.I., 1969.
  • [5] C. Oehring, Singular numbers of smooth kernels II, Math. Proc. Cambridge Philos. Soc. 105 (1989), 165-167.
  • [6] J. Weidmann, Integraloperatoren der Spurklasse, Math. Ann. 163 (1966), 340-345.
  • [7] H. Weyl, Das Asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differentialgleichungen, ibid. 71 (1912), 441-479.
  • [8] A. Zygmund, Trigonometric Series, Vol. 1, Cambridge Univ. Press, Cambridge, 1968.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv78z2p319bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.